# SDR JJBA20211022058

- Difficulty date: October 22, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 34,854 hours, 23,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF EMERGENCY EXIT SIGN OVER ROW 18 NOT ILLUMINATED. R&R #5 EMERGENCY LIGHT INVERTER. OPS CHECK GOOD AT FWD SIDE EMERGENCY ROW 18
